Results 1 to 3 of 3

Thread: hgh headaches

  1. #1
    aestheticsfirst is offline Junior Member
    Join Date
    Dec 2012
    Posts
    60

    hgh headaches

    I am getting headaches from taking hgh. Blood pressure is 119 78. Blood glucose is normal last time I checked but I'm going to buy a blood glucose monitor. Could this just be due to the brand? Has anyone else had this problem? I respond very well to gh but I can't use it if it keeps causing headaches because I work in an intellectually demanding job.

    The headache started after my first dose of 2iu pharma. It feels like a pain on the forehead/sinus region. I have a bunch of gh that I need to use but the headaches are ruining it for me. I respond quickly so I would love to keep using it.
    Last edited by aestheticsfirst; 05-21-2015 at 04:16 PM.

  2. #2
    marcus300's Avatar
    marcus300 is offline ~Retired~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Jan 2005
    Location
    ENGLAND
    Posts
    40,922
    What brand are you running?

  3. #3
    Levelor is offline New Member
    Join Date
    Nov 2013
    Posts
    15
    Are you eating directly before or after you inject?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •